Previous article Next article Limit Theorems for Queueing Networks. IIA. A. BorovkovA. A. Borovkovhttps://doi.org/10.1137/1132035PDFBibTexSections ToolsAdd to favoritesExport CitationTrack CitationsEmail SectionsAbout[1] James R. Jackson, Networks of waiting lines, Operations Res., 5 (1957), 518–521 19,1203c CrossrefGoogle Scholar[2] J. R. Jackson, Job shop-like queueing systems, Management Sci., 10 (1963), 131–142 CrossrefGoogle Scholar[3] W. J. Gordon and , J. F. Newell, Closed queueing systems with exponential servers, Oper. Res., 15 (1967), 254–265 0168.16603 CrossrefGoogle Scholar[4] F. Baskett, , M. Chandy, , R. Muntz and , J. Palacios, Open, closed, and mixed networks of queues with different classes of customers, J. Assoc. Comput. Mach., 22 (1975), 248–260 10.1145/321879.321887 51:2001 0313.68055 CrossrefGoogle Scholar[5] Frank P. Kelly, Reversibility and stochastic networks, John Wiley & Sons Ltd., Chichester, 1979viii+230 81j:60105 0422.60001 Google Scholar[6] L. Kleinrock, Queueing Systems, 2 vols., Vol. 2, John Wiley, New York, 1975–76 Google Scholar[7] J. McKenna, , D. Mitra and , K. Ramakrishnan, A class of closed Markovian queuing networks: integral representations, asymptotic expansions, and generalizations, Bell System Tech. J., 60 (1981), 599–641 82g:60117 0462.60089 CrossrefGoogle Scholar[8] J. McKenna and , D. Mitra, Integral representations and asymptotic expansions for closed Markovian queueing networks: normal usage, Bell System Tech. J., 61 (1982), 661–683 665 301 0482.60086 CrossrefGoogle Scholar[9] G. P. Basharin and , A. L. Tolmachev, The theory of queueing networks and its application to the analysis of information-computation systemsProbability theory. Mathematical statistics. Theoretical cybernetics, Vol. 21, Itogi Nauki i Tekhniki, Akad. Nauk SSSR Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1983, 3–119, (Progress in Science and Technology), VINITI Akad. Nauk. SSSR), VINITI, Moscow, 1983, pp. 3–119. (In Russian.) 86j:60202 Google Scholar[10] A. A. Borovkov, Stochastic processes in queueing theory, Springer-Verlag, New York, 1976xi+280, Heidelberg-Berlin 52:12118 0319.60057 CrossrefGoogle Scholar[11] A. A. Borovkov, Asymptotic methods in queuing theory, Wiley Series in Probability and Mathematical Statistics: Applied Probability and Statistics, John Wiley & Sons Ltd., Chichester, 1984xi+292 85f:60134 Google Scholar[12] A. A. Borovkov, Boundary-value problems for random walks and large deviations, Theory Probab. Appl., 12 (1967), 575–595 10.1137/1112074 0178.20004 LinkGoogle Scholar[13] William Feller, An introduction to probability theory and its applications. Vol. I, Third edition, John Wiley & Sons Inc., New York, 1968xviii+509 37:3604 0155.23101 William Feller, An introduction to probability theory and its applications. Vol. II. , Second edition, John Wiley & Sons Inc., New York, 1971xxiv+669 42:5292 0219.60003 Google Scholar[14] Peter Franken, , Dieter König, , Ursula Arndt and , Volker Schmidt, Queues and point processes, Wiley Series in Probability and Mathematical Statistics: Applied Probability and Statistics, John Wiley & Sons Ltd., Chichester, 1982, 208– 84h:60160 0505.60058 Google Scholar[15] Jean Jacod, Un théorème de renouvellement pour les chaı⁁nes semi-markoviennes, C. R. Acad. Sci. Paris Sér. A-B, 270 (1970), A255–A258 41:6311 0191.47003 Google Scholar[16] Harry Kesten, Renewal theory for functionals of a Markov chain with general state space, Ann. Probability, 2 (1974), 355–386 51:1992 0303.60090 CrossrefGoogle Scholar[17] K. B. Athreya and , P. E. Ney, Limit theorems for semi-Markov processes, Bull. Austral. Math. Soc., 19 (1978), 283–294 80f:60078 0392.60068 CrossrefGoogle Scholar[18] J. Jacod, Théorème de renouvellement et classification pour les chaı⁁nes semi-markoviennes, Ann. Inst. H. Poincaré Sect. B (N.S.), 7 (1971), 83–129 46:4626 0217.50502 Google Scholar[19] V. M. Shurenkov, On the theory of Markov renewal, Theory Probab. Appl., 29 (1984), 247–265 10.1137/1129036 0557.60078 LinkGoogle Scholar[20] E. Nummelin, Uniform and Ratio Limit Theorems for Markov Renewal and Semi-regenerative Processes on a General State Space, Report, HTKK-MAT-A98, Inst. Math., Helsinki Univ. Tech., Espoo, 1977 Google Scholar[21] Kai Lai Chung, Markov chains with stationary transition probabilities, Second edition. Die Grundlehren der mathematischen Wissenschaften, Band 104, Springer-Verlag New York, Inc., New York, 1967xi+301, Heidelberg-Berlin 36:961 0146.38401 Google Scholar[22] J. L. Doob, Stochastic processes, John Wiley & Sons Inc., New York, 1953viii+654 15,445b 0053.26802 Google Scholar[23] Ralph L. Disney and , Dieter König, Queueing networks: a survey of their random processes, SIAM Rev., 27 (1985), 335–403 10.1137/1027109 86j:60205 0581.60075 LinkGoogle Scholar Previous article Next article FiguresRelatedReferencesCited ByDetails Stability of mixed generalized Jackson networksOperations Research Letters, Vol. 25, No. 3 | 1 Oct 1999 Cross Ref Products of Irreducible Random Matrices in the (Max, +) AlgebraAdvances in Applied Probability, Vol. 29, No. 02 | 1 July 2016 Cross Ref Products of Irreducible Random Matrices in the (Max, +) AlgebraAdvances in Applied Probability, Vol. 29, No. 2 | 1 July 2016 Cross Ref Poisson approximation of the partial sum process in Banach spacesSiberian Mathematical Journal, Vol. 37, No. 4 | 1 Jul 1996 Cross Ref On stationary tandem queueing networks with job feedbackQueueing Systems, Vol. 15, No. 1-4 | 1 Mar 1994 Cross Ref On closed ring queueing networksJournal of Applied Probability, Vol. 29, No. 04 | 14 July 2016 Cross Ref On closed ring queueing networksJournal of Applied Probability, Vol. 29, No. 4 | 14 July 2016 Cross Ref Perturbation analysis of closed queueing networks with general service time distributionsIEEE Transactions on Automatic Control, Vol. 36, No. 11 | 1 Nov 1991 Cross Ref Notes on the stability of closed queueing networksJournal of Applied Probability, Vol. 26, No. 03 | 14 July 2016 Cross Ref Notes on the stability of closed queueing networksJournal of Applied Probability, Vol. 26, No. 3 | 14 July 2016 Cross Ref Stability of generalized Jackson networks with permanent customersProceedings of the 36th IEEE Conference on Decision and Control Cross Ref Volume 32, Issue 2| 1988Theory of Probability & Its Applications199-388 History Submitted:26 February 1986Published online:17 July 2006 InformationCopyright © Society for Industrial and Applied MathematicsPDF Download Article & Publication DataArticle DOI:10.1137/1132035Article page range:pp. 257-272ISSN (print):0040-585XISSN (online):1095-7219Publisher:Society for Industrial and Applied Mathematics
No takes yet. Share an insight, caveat, or question.
A. A. Borovkov (1988) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: